# SDR ALGA082682

- Difficulty date: December 24, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 5,236 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 406012108107
- Part serial: AFS2063
- Condition: Corroded
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTING TO SEE A TREND OF NUMEROUS PITCH HORNS WITH CORROSION PROBLEMS, IN BARREL NUT BORE.
